# SDR DALA2016032802366

- Difficulty date: March 27, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 62,883 hours, 45,830 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT BARREL NUT NR 24 AT LT UPPER SURFACE OF HORIZONTAL STABILIZER REF CARD 12, ZONE 60.  DUE TO EXCESSIVE CORROSION ON BARREL NUT PANEL WAS REPLACED IAW DWG 5922575, REV DA AND ER/A 543203-14, REV ORIGINAL.
